Makale
Kısa Makale
Uluslararası
2006
Açık erişimli
Prevalence of celiac disease in a sample of Turkish children and adolescents with type 1 diabetes mellitus
JOURNAL OF CLINICAL GASTROENTEROLOGY
Cilt 40 · Sayı 7 · ss. 655–657 · 01.08.2006
Sürdürülebilir Kalkınma Amaçları
-
SKA 3: Sağlıklı Bireyler
Atıf için künye
Ertekin, V., Selimoglu, M. A., Döneray, H., Orbak, Z., & Ozkan, B. (2006). Prevalence of celiac disease in a sample of Turkish children and adolescents with type 1 diabetes mellitus. JOURNAL OF CLINICAL GASTROENTEROLOGY, 40(7), 655–657. https://doi.org/10.1097/00004836-200608000-00025
BibTeX
@article{ertekin2006-222662,
author = {Ertekin, Vildan and Selimoglu, Mukadder Ayse and Döneray, Hakan and Orbak, Zerrin and Ozkan, Behzat},
title = {Prevalence of celiac disease in a sample of Turkish children and adolescents with type 1 diabetes mellitus},
journal = {JOURNAL OF CLINICAL GASTROENTEROLOGY},
year = {2006},
volume = {40},
number = {7},
pages = {655--657},
issn = {0192-0790},
doi = {10.1097/00004836-200608000-00025},
url = {https://akademik.atauni.edu.tr/yayinlar/222662-prevalence-of-celiac-disease-in-a-sample-of-turkish-children-and-adolescents}
}